Journal of Algebraic Combinatorics

, Volume 14, Issue 3, pp 183–197

On the Combinatorics of Projective Mappings


  • György Elekes
    • Department of Computer ScienceEötvös University
  • Zoltán Király
    • Department of Computer ScienceEötvös University

DOI: 10.1023/A:1012799318591

Cite this article as:
Elekes, G. & Király, Z. Journal of Algebraic Combinatorics (2001) 14: 183. doi:10.1023/A:1012799318591


We consider composition sets of one-dimensional projective mappings and prove that small composition sets are closely related to Abelian subgroups.

projective mappingcomposition setAbelian subgroup
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2001